# SDR 2024FA0000309

- Difficulty date: April 8, 2024
- Submitted: April 12, 2024
- Operation: General aviation
- Aircraft: N8366F
- Make and model: Hughes 369D
- Aircraft serial: 270082D
- Aircraft time: 11,155 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 369H2536
- Condition: Worn
- Location: Mlg
- Part time: 11,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER BEAM LANDING GEAR FITTING RETAINER BORE WORN OUT OF LIMITS
